# SDR FDEA201103171059

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 17,995 hours, 9,675 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: BDM3003
- Part serial: 196
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O IN SYS 1 OR 2.  FOUND PROX BOX INDICATING FAULT ON RT MLG PITCH DAMPER, R&R IAW MM 32-11-15-04.
